MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator
Model Number E141
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited oversensing of noisy signals for its right ventricular (rv) lead.Technical services (ts) was consulted and reviewed stored data data.Ts discussed stored data, with a decrease in impedance measurements for the rv lead.The impedance measurements were still within range.Ts suspected a lead integrity issue based on the age of the rv lead.This device remains in service.No adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50755481
Report Number2124215-2026-48914
Device Sequence Number13071814
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)160702
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/02/2016
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number126256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured07/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale